U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

what are the possible withdrawal symptoms of not watching television and going online?

1 doctor answer2 doctors weighed in
Dr. Steven Reidbord
Psychiatry 36 years experience
Nothing serious: I've never heard of any hazards from stopping tv and computer use. You might feel bored or restless at first, since your habit is to kill time in front of the screen. But you'll very likely get over it quickly and find other things to do. Try it and see what happens.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

How does caffeine cause withdrawal headaches?

2 doctor answers3 doctors weighed in
Dr. Vasu Brown
Integrative Medicine 34 years experience
Bloodvessel dilation: Caffeine withdrawal headache is the result of temporarily increased sensitivity to a natural body chemical called Adenosine which dilates blood vessel to cause headache. When caffeine is being consumed, Adenosine receptors are blocked and the body responds by producing more Adenosine receptors. If no caffeine then body has excessive Adenosine on receptors that dilates blood vessel that createspain.
CA
A 39-year-old member asked:

Is rapid heartbeat a withdrawal symptom?

2 doctor answers6 doctors weighed in
Dr. Michael Borookhim
Geriatrics 25 years experience
Yes tachycardia can: Occur when you are withdrawing from various agents. It could however be related to hundreds of other diagnosis.
CA
A 46-year-old member asked:

How severe is adipex withdrawal?

2 doctor answers8 doctors weighed in
Dr. Gail Altschuler
Bariatrics 43 years experience
No withdrawal: Adipex is not addictive and there is no withdrawal when stopped. Someone who has used it for an extended time might notice increased hunger and some fatigue for a short time. Check with your doctor before changing your meds.
Dr. Lonny Horowitz
Bariatrics 40 years experience
I have been treating with phentermine/Adipex for more than 26 years and have never observed withdrawal symptoms in a patient. The judicious treatment of patients with this drug had been proven to be safe and effective only under the direct supervision of an appropriately trained physician.
Jan 17, 2012
Dr. Jeff Blixt
Dr. Jeff Blixt commented
Addiction Medicine 24 years experience
I do addiction medicine as well as weight loss medicine, I use phentermine, I know what addiction looks like and phentermine does not cause it.
Nov 13, 2012
A 23-year-old member asked:

Is anxiety a withdrawal symptom or could this be something I just was self medicating?

2 doctor answers6 doctors weighed in
Dr. Jeff Blixt
Addiction Medicine 24 years experience
Both?: It could be both, sometimes hard to say exactly, without more info, stopping alcohol or other substance, was anxiety strong before you ever used a substance. See your doctor or counselor to further explore this and possible treatment options.
A 37-year-old female asked:

Can u withdrawal from Suboxone and why?

4 doctor answers5 doctors weighed in
Dr. Alan Faustino
Internal Medicine 26 years experience
Absolutely!!!!!!: Suboxone is a very long acting medication and it is an opiod mixed with another medication to block the addicting properties. It stays active for up to 3 days and most patients start feling severe withdraws in 2 to 3 days. It is very powerful and should only be stopped under the supervision of a liscences and certified Suboxone doctor.
Dr. Kevin Passer
Child Psychiatry 35 years experience
I think it is a misconception that the medication mixed with Suboxone (naloxone) blocks the addicting properties. The naloxone is to try and prevent IV abuse but does not block the addiction to buprenorphine. Suboxone can be and is abused.
Sep 22, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 3, 2016

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.